# SDR AALA201705299017

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 57,616 hours, 7,081 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN CONNECTOR BACKSHELL 90 DEG AT ROW 24 RT FOUND DAMAGED. REMOVED AND REPLACED THE CONNECTOR IAW AMM 31-51-01.
